MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008A; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008A; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The patient¿s blood glucose was 187 mg/dl and the sensor glucose was 40 mg/dl at the time of the incident.Difference between blood glucose and sensor glucose was 147 mg/dl.Insulin delivery was suspended due to sensor glucose values.Sensor glucose value that triggered the suspend event was unknown.Threshold/low suspend limit in sensor settings was 60 mg/dl.Customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
Inspected one opened and used sensor and performed continuity resistance test and sensor passed per specifications.Performed the sensor initialization test using a new lab transmitter with a paradigm pump, connected the sensor to the transmitter and placed it in 100 buffered test solution, confirmed the communication icon was displayed and that the transmitter was flashing while connected to the sensor.Sensor passed per specifications.Cannot perform buffered test solution test as the sensor is beyond its expiration/event date.

Brand Name
SENSOR ENLITE MMT-7008A
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7933126
Report Number2032227-2018-37039
Device Sequence Number16728855
Product Code OZO
UDI-Device Identifier20643169646432
UDI-Public(01)20643169646432(17)171022(10)HG1TA2X
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/22/2017
Device Model NumberMMT-7008A
Device Catalogue NumberMMT-7008A
Device Lot NumberHG1TA2X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient Weight86